Get your Health question answered in 3 easy steps

137 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for painful rash

Answered by
Owl Image
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3490 Questions

Question
What kind of rash/bite is this? What needs to be done to cure it. It's quite painful and is swelling
Tue, 19 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Suresh Heijebu 3 hours later
Brief Answer:
Antivirals will cure the rash

Detailed Answer:
Hi Madam,

I have carefully read through your query and understand your concern,

As per your clinical history and uploaded image ,it is most likely to be a viral induced rash called "POST HERPETIC NEURALGIA" .

This can produce exiquisitely tender rash,and vesicular pustules/papules.This arises due to reactivation of viruses after an episodes of a febrile illness.

I strongly recommend you to take antiviral drugs -valacyclovir PLUS pregabalin. This will resolve all the rash with adequate control of pain.

I hope and wish my feedback is useful and convincing to you
Kindly rate my answer as means of proving your feedback to improve my presentation,
Thank you,
Wish you good health,
Dr.Suresh
Above answer was peer-reviewed by
 
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on Pregabalin

doctor1 MD

My husband has diagnostic neuropathy in his feet and it burns like a thousand bees are stinging him on the foot. He has taken gabapentin 3600 mgs and lyrica with the Gabapentin. And it did not work and now he is on cymbalta and oxytocin is not working either Is there a surgery where they can stop the nerves from burning by deadening the nerves and he doesn t care if he has no feeling after the surgery . This is a last resort for him. Thank you so very much. God Bless to you Andrea

doctor1 MD

I am a fibromyalgia patient who started lyrica 4 weeks ago to manage my pain symptoms; however, I am having problems with blisters in my mouth, blurred vision, leg cramps and joint pain. On top of that, I have also gained 10 pounds in these 4 weeks. Would cymbalta have the same issues, or should I try to pursue that medication (insurance denied the first attempted and wanted me to fail a trial of Gabapentin first)...

doctor1 MD

My nephew took Paxil for 2 weeks in 2003. He developed - what they now call Dystonia - a muscle problem that affected his jaw and neck. The physicians denied that the disorder came from the Paxil. Now Paxil has a disclaimer for this problem. Anyway, after years of visiting physicians, psychiatrists, NIH, Sloan Kettering, etc they came up with Lyrica. This does help the best but it only lasts for months. Then he has to go off of it for a few months before it seems to work again. Do you have any other suggestion?

doctor1 MD

I had 2 spinal fusion operations in Sept and Nov 2013. Both were of 6 hours duration and I now have a lot of gadgetry in my low back. I was prescribed Lyrica while in hospital and to take home for the neural pain. Since leaving hospital in early December, I have gained 6 kilos (from 62 kgs to 68kgs) in just over 3 months. Never in my life have I gained weight like that. Is there an alternative for Lyrica that would not cause this problem?

doctor1 MD

My entire right arm keeps falling asleep whenever I sleep, regardless of my position. This has been happening for over a week. I have a history of both stroke and neuropathy. I am a 54 yr old woman.

doctor1 MD

Since yesterday, I have a sharp pain in my right leg at the knee, and above, and the right buttock. It s sharp, stabbing pain in the knee and buttock. Nothing seems to help it (e.g. Ibuprofen , changing position (standing, sitting, laying,...

doctor1 MD

I am on 10-325 Percocet for back cronic back pain . It doesn't work any more. What would be the next step up to ask my doctor for?